Nausea is a sick feeling in your stomach that makes you feel like you have to vomit. Mild nausea can cause loss of appetite . Moderate to severe nausea usually causes some degree of vomiting .
Nausea can be a side effect of the following breast cancer treatments:
Arimidex (chemical name: anastrozole)
Aromasin (chemical name: exemestane)
Femara (chemical name: letrozole)
Evista (chemical name: raloxifene)
Fareston (chemical name: toremifene)
Faslodex (chemical name: fulvestrant)
Avastin (chemical name: bevacizumab)
Herceptin (chemical name: trastuzumab)
Tykerb (chemical name: lapatanib)
Nausea also can be caused by many of the pain medications you may be taking along with your breast cancer treatment, including naproxen sodium (one brand name: Aleve), Orudis (chemical name: ketoprofen), Indocin (chemical name: indomethacin), Relafen (chemical name: nabumetone), oxycodone (one brand name: OxyContin), D...
Emesis; Vomiting; Stomach upset; Upset stomach
It is important to stay hydrated. Try frequent, small amounts of clear liquids, such as electrolyte solutions. Other clear liquids -- such as water, ginger ale, or fruit juices -- also work unless the vomiting is severe or it is a baby who is vomiting.
For breast-fed babies, breast milk is usually best. Formula-fed babies usually need clear liquids.
Don't drink too much at one time. Stretching the stomach can make nausea and vomiting worse. Avoid solid foods until there has been no vomiting for six hours, and then work slowly back to a normal diet.
An over-the-counter bismuth stomach remedy like Pepto-Bismol is effective for upset stomach, nausea, indigestion, and diarrhea. Because it contains aspirin-like salicylates, it should NOT be used in children or teenagers who might have (or recently had) chickenpox or the flu.
Most vomiting comes from mild viral or food-related illnes...
Can Are my frequent headaches and stomach pains related?
Hi, I am a 21-year old female who suffers from many headaches. It seems like I have been battling headaches for as long as I remember. When I was younger, I would get such bad headaches that I would cry all night long because I was in so much pain, enough that I wouldn't get any sleep. At that time, my family doctor told me that the cause of my headaches was my lack of vision and that I needed glasses. Now, I have been wearing glasses for over 15 years, and my headaches are still very present. And that's the least of it because I often get very bad migraines as well. They are bad enough that I feel dizzy, nauseous, and basically I am in a lot of pain. Light bothers me, loud noises bother me, and etc. For a 21-year old, I may be wrong, but it doesn't seem right. I shouldn't be getting so many headaches/migraines right? It's almost daily now, and that's not all as well. Now when I get my headaches, I have a ...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.